# SDR 9512682282

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945177
- Condition: Not Closed
- Location: Main Cabin
- Part time: 18,303 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB DTW-ORD, FOUND THAT THE AIRCRAFT WOULD NOT PRESSURIZE AND THAT A LOUD AIR LEAK EXISTED AT THE MAIN CABIN DOOR.  RETURNED TO DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THAT THE DOOR WAS NOT FULLY CLOSED.  OPERATIONAL AND PRESSURE CHECK OK.
